Patterns and causes of resistance to tree invasion in rights-of-way

TitlePatterns and causes of resistance to tree invasion in rights-of-way
Publication TypeJournal Article
Year of Publication1995
AuthorsHill, JD, Canham, CD, Wood, DM
JournalEcol. Appl.
Volume5
Pagination459-470
Publication Languageeng
URLhttp://www.caryinstitute.org/reprints/Hill_et_al_1995_Ecol_Appl_5_459-470.pdf

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2014